MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422); Hematuria (2558); Dysuria (2684); Insufficient Information (4580)
Date of Event 05/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2017 as no event date was reported.This event was reported by the patient's legal representation.The surgeon is: (b)(6).(b)(4).The complaint device is not expected to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that the patient was diagnosed with pelvic pain, dysmenorrhea, dyspareunia and stress urinary incontinence.On (b)(6) 2017, the patient was implanted with an obtryx transobturator mid-urethral sling system during a total robotic hysterectomy, bilateral salpingectomy and an obtryx ii transobturator sling procedure.The patient went for an outpatient visit to the hospital on (b)(6) 2017.According the patient, she had experienced 3 days of intermittent flank pain with nausea and vomiting.Reportedly, the patient underwent a computed tomography scan procedure and a 3mm proximal left ureteral stone with obstruction was noted.Subsequently, the patient was advised to undergo a cystoscopy, left retrograde and left ureteral stent placement on (b)(6) 2017, the patient went for an outpatient visit with an admitting diagnosis of calculus of ureter.During the flat plate abdomen x-ray, a minimal right nephrolithiasis and numerous phleboliths overlying the pelvis was noted.On (b)(6) 2018, the patient went for an outpatient visit with multiple chief complaints.The patient reports that she had experienced a pain on her abdomen with nausea and vomiting.She also noticed that her stool was dark, tarry and very foul-smelling.The patient also had a subjective fever and chills.Reportedly, the patient was prescribed with medications to be used as needed for further symptomatic relief at home.Lastly, on (b)(6) 2019, the patient had experienced a difficulty in urinating, flank pain and hematuria.The patient stated that the pain is sharp and stabbing has been intermittent.She also stated that the pain is associated with some nausea and vomiting.Reportedly, a small non-obstructing calculus were seen in both kidneys and there were small pelvic calcified phleboliths around the ureterovesical junction (uvj) bilaterally and in vaginal cuff region.Reportedly, the patient was prescribed with medications to be used to treat the adverse effects.

Brand Name
OBTRYX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12376615
Report Number3005099803-2021-04408
Device Sequence Number11747039
Product Code OTN
UDI-Device Identifier08714729839255
UDI-Public08714729839255
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2019
Device Model NumberM0068504110
Device Catalogue Number850-411
Device Lot Number0000043161
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/27/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR